# SDR 98FDEA00384

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0914, UPPER LOBE BS 680, CORROSION ON FLOORBEAM RBL 2 - RBL 13.  REMOVED CORROSION REPAIRED PER 53-10-07 IN SRM.
